English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  On asymptotically flat solutions of Einstein's equations periodic in time: I. Vacuum and electrovacuum solutions

Bicak, J., Scholtz, M., & Tod, P. (2010). On asymptotically flat solutions of Einstein's equations periodic in time: I. Vacuum and electrovacuum solutions. Classical and quantum gravity, 27(5): 055007. doi:10.1088/0264-9381/27/5/055007.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-CBEA-0 Version Permalink: http://hdl.handle.net/21.11116/0000-0002-6EB4-8
Genre: Journal Article

Files

show Files
hide Files
:
CQG_27_055007.pdf (Any fulltext), 339KB
 
File Permalink:
-
Name:
CQG_27_055007.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute for Gravitational Physics (Albert Einstein Institute), Potsdam-Golm; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
1003.3402v1.pdf (Preprint), 258KB
Name:
1003.3402v1.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Bicak, Jiri1, Author              
Scholtz, Martin2, Author
Tod, Paul3, Author
Affiliations:
1AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24008              
2Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, ou_24012              
3External Organizations, ou_persistent22              

Content

show
hide
Free keywords: -
 Abstract: By an argument similar to that of Gibbons and Stewart (1984 Absence of asymptotically flat solutions of Einstein's equations which are periodic and empty near infinity Classical General Relativity (London, 1983) ed W Bonnor, J N Islam and M A H Callum (Cambridge: Cambridge University Press) pp 77–94), but in a different coordinate system and less restrictive gauge, we show that any weakly asymptotically simple, analytic vacuum or electrovacuum solutions of the Einstein equations which are periodic in time are necessarily stationary.

Details

show
hide
Language(s): eng - English
 Dates: 2010-03-07
 Publication Status: Published in print
 Pages: 23
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1088/0264-9381/27/5/055007
arXiv: 1003.3402v1 [gr-qc]
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Classical and quantum gravity
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bristol, U.K. : Institute of Physics
Pages: - Volume / Issue: 27 (5) Sequence Number: 055007 Start / End Page: - Identifier: ISSN: 0264-9381
CoNE: /journals/resource/954925513480_1